# SDR AALA201803219011

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 11,966 hours, 4,417 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT HANDLE COVER MISSING AT ROW 15F.  MAINTENANCE REPLACED THE HANDLE COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
